MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO DLX; CREO DLX POLYAXIAL SCREW, 7.5X45MM

GLOBUS MEDICAL, INC. CREO DLX; CREO DLX POLYAXIAL SCREW, 7.5X45MM
Model Number 5156.1745
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation of the returned screws found signs of wear due to tightening and head manipulation.In addition, the top thread of on screw was found to have its first thread damaged.Imaging provided show the construct to not have lost stability.It's possible tha poor bone quality, and/or excessive force may have contributed to he reported issue.However, the exact cause cannot be determined.The following sections have been updated for this supplemental report: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that the creo dlx polyaxial screws had pulled out of the patient's bone approximately one week post­ operatively.

Brand Name
CREO DLX
Common Device Name
CREO DLX POLYAXIAL SCREW, 7.5X45MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18826421
Report Number3004142400-2020-00059
Device Sequence Number2970884
Product Code NKB
UDI-Device Identifier00889095788853
UDI-Public00889095788853
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5156.1745
Device Lot NumberBAX045NC, BAV932HB
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient RaceWhite